Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      I am feeling the effects of hypo these days, hard to concentrate, my eyes feel tired and sleepy, just got to give myself that extra push to get interested. My question to you is: Once your increase your medication, about how long does it take to feel a little better. I realize that it takes 6 weeks for the change to occur in the bloodwork. I am having bloodwork on Monday, but I know for sure that I will be getting an increase in dosage. Right now I am on a low dose. Any comments would be appreciated.

      Anonymous
        Post count: 93172

        Sorry your not feeling well…I also have been in the same situation.

        Why don’t you call your dr today..They should have a service to get in touch with someone..You should not have till Monday to get answers. Esp feeling like you do.

        Also Ted, this is the BB board….Have a good weekend A

        Anonymous
          Post count: 93172

          OH….. Thanks

          Author
          Posts
        Viewing 3 posts - 1 through 3 (of 3 total)
        • You must be logged in to reply to this topic.